# SDR CA010629036

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Failed
- Location: Autopilot
- Component: Autopilot, Honeywell, 7002260922
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ELEVATOR HEAVY OPERATION AFTER TAKE OFF. FLIGHT WAS ABORTED. LANDING WAS UNEVENTFUL. MAINTENANCE TESTS REVEALED THAT THE AUTO PILOT ELEVATOR SERVO MOTOR'S CLUTCH WAS STILL ENGAGED. ELEVATOR ACTUATOR SERVO MOTOR IS BEING REPLACED.
